Dickey-Fuller type of tests against non-linear dynamic models

Document identifier: oai:dalea.du.se:2599
Keyword: Natural Sciences, Mathematics, Naturvetenskap, Matematik
Publication year: 2006

In this paper, we introduce several test statistics testing the null hypothesis of a random walk (with or without drift) against models that accommodate a smooth nonlinear shift in the level, the dynamic structure and the trend. We derive analytical limiting distributions for all the tests. The power performance of the tests is compared with that of the unit-root tests by Phillips and Perron [Biometrika (1988), Vol. 75, pp. 335–346], and Leybourne, Newbold and Vougas [Journal of Time Series Analysis (1998), Vol. 19, pp. 83–97]. In the presence of a gradual change in the deterministics and in the dynamics, our tests are superior in terms of power.


Changli He

Högskolan Dalarna; Statistik
Other publications >>

Rickard Strandberg

Other publications >>

Record metadata

Click to view metadata